Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 48, Number 2

All articles in this issue are freely accessible.

Continued fractions and totally monotone sequences
H. S. Wall.
Trans. Amer. Math. Soc. 48 (1940), 165-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002642
Hausdorff methods of summation and continued fractions
H. L. Garabedian and H. S. Wall.
Trans. Amer. Math. Soc. 48 (1940), 185-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002643
Polyadic groups
Emil L. Post.
Trans. Amer. Math. Soc. 48 (1940), 208-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002894
On a minimum problem in the theory of analytic functions of several variables
W. T. Martin.
Trans. Amer. Math. Soc. 48 (1940), 351-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002619